# SDR 99ZZZX3560

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 2120701607
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE INDICATOR FLUCTUATES.  REMOVED AND REPLACED.
